MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PAT CLAMP BUT HOLDER; PATELLA HANDLE/CLAMPS

DEPUY IRELAND - 9616671 ATTUNE PAT CLAMP BUT HOLDER; PATELLA HANDLE/CLAMPS
Model Number 2545-05-552
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when trying to drill holes for the patella, the button would not stay attached.Looks as if the ball bering has failed.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with the reported event was not returned for evaluation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE PAT CLAMP BUT HOLDER
Common Device Name
PATELLA HANDLE/CLAMPS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10081099
Report Number1818910-2020-12492
Device Sequence Number16969193
Product Code HWN
UDI-Device Identifier10603295477198
UDI-Public10603295477198
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-05-552
Device Catalogue Number254505552
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2020
Supplement Date Received by Manufacturer06/29/2020
Initial Report FDA Received Date05/21/2020
Supplement Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR